Volume 8, Issue Supplement, February 2001, Pages 13 - 17
Nonlinear Models in Quantum Optics through Quantum Algebras
Angel Ballesteros, Sergey Chumakov
Available Online 1 February 2001.
- https://doi.org/10.2991/jnmp.2001.8.s.3How to use a DOI?
- The suq(2) algebra is shown to provide a natural dynamical algebra for some nonlnear models in Quantum Optics. Applications to the computation of eigenvalues and eigenvectors for the Hamiltonian describing second harmonics generation are proposed.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Angel Ballesteros AU - Sergey Chumakov PY - 2001 DA - 2001/02 TI - Nonlinear Models in Quantum Optics through Quantum Algebras JO - Journal of Nonlinear Mathematical Physics SP - 13 EP - 17 VL - 8 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.s.3 DO - https://doi.org/10.2991/jnmp.2001.8.s.3 ID - Ballesteros2001 ER -